# SDR AALA202507019558

- Difficulty date: June 26, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N335RT
- Make and model: Boeing 737-8
- Aircraft serial: 44461
- Aircraft time: 14,587 hours, 5,461 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: O-Ring
- Condition: Misrigged
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: DURING CLIMBING, THERE WAS A LARGE POP FROM THE FRONT SERVICE DOOR. AT THAT POINT, THERE WAS A LARGE NOISE FROM THE DOOR, AND A PIECE OF THE HANDLE WAS VISIBLE FROM THE WINDOW. PRESSURIZATION WAS HOLDING, BUT IT FELT LIKE MASSIVE BUMPS IN THE SYSTEM. AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT ORD.  RIGGED DOOR DUE TO SOFT LATCH (AALA202506274784). ALSO REPLACED DOOR HANDLE SPRING (AALA202507013977), PER AMM 52-41-00. ALSO REPLACED HANDLE BOX O-RING (AALA202507019558), PER AARD 52-10-20-2**(CLOSED).
